# SDR N3VR96005

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 990
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3589 - SEAT TRACK CORROSION LEFT OUTBOARD TRACK F/S 990.  TRANSFERRED FASTENER HOLES TO NEW SEAT TRACK SECTION P/N BAC 1520-792, TREATED AND PRIMED, INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.  (M)
